question-icon

What causes dark discoloration on left leg?

default
Posted on Mon, 14 Dec 2015
Question: My left leg is darker color and looks like pus in front of the leg. Should I go to the hospital like I did before or what kind of antibiotics should I get?

Do you need to see the picture of my legs.
doctor
Answered by Dr. Ronald Schubert (47 hours later)
Brief Answer:
Need antibiotic therapy

Detailed Answer:
I am sorry I was not able to return to your question until this morning.

From your prior history it sounds like your legs have an infection and yes you should be seen. You will probably need an antibiotics and the choice would 1st be a Sulfa drug followed by a cephlasporin.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ronald Schubert

General & Family Physician

Practicing since :1984

Answered : 2407 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes dark discoloration on left leg?

Brief Answer: Need antibiotic therapy Detailed Answer: I am sorry I was not able to return to your question until this morning. From your prior history it sounds like your legs have an infection and yes you should be seen. You will probably need an antibiotics and the choice would 1st be a Sulfa drug followed by a cephlasporin.